# SDR HALA20250609166

- Difficulty date: June 8, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 22,425 hours, 4,949 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,783 hours, 3,420 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP B FAULT -IN CRUISE FL320-. PERFORMED TSM TASK 26-12-00-801-861-A, FAULT CONFIRMED, REMOVED AND REPLACED FIRE LOOP ASSY FWD IAW AMM 26-12-17-000-802, 26-12-17-400-802-A OPS CHECK GOOD, OK FOR SERVICE
